Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 176, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 4, 2023, 7:10 PM EDT for Catoosa County, Dade County, Walker County, Georgia. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2023, 7:10 PM EDT (23:10 UTC)
- Expired
- Jun 4, 2023, 7:42 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:14 PM EDT | TSTM WND DMG | 1 Wnw Boynton, GA | Tree in roadway. |
| Jun 4, 7:17 PM EDT | TSTM WND DMG | Beaumont, GA | Tree in roadway. |
| Jun 4, 7:20 PM EDT | TSTM WND DMG | 2 Wsw Blue Spring, GA | Tree in roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
455
WUUS52 KFFC 042310
SVRFFC
GAC047-083-295-050000-
/O.NEW.KFFC.SV.W.0176.230604T2310Z-230605T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
710 PM EDT Sun Jun 4 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Catoosa County in northwestern Georgia...
Walker County in northwestern Georgia...
Northern Dade County in northwestern Georgia...
* Until 800 PM EDT.
* At 709 PM EDT, a severe thunderstorm was located over Wood
Station, or near Ringgold. Another strong to servere storm was
located just west of Fairview. The storms were moving southwest
at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lafayette, Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain,
La Fayette, Chattanooga Valley, Naomi, Noble, Wood Station, Blue
Spring, Wildwood, Fairview, Linwood, Boynton, Beaumont, Chattanooga
Valley, New England, Cloudland Canyon State Park and Cooper
Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3498 8523 3483 8509 3481 8511 3482 8513
3477 8514 3472 8517 3472 8514 3459 8521
3463 8540 3485 8556 3498 8540
TIME...MOT...LOC 2309Z 048DEG 9KT 3482 8516
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
001
WWUS52 KFFC 042325
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Sun Jun 4 2023
GAC047-083-295-050000-
/O.CON.KFFC.SV.W.0176.000000T0000Z-230605T0000Z/
Catoosa GA-Walker GA-Dade GA-
725 PM EDT Sun Jun 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHWESTERN CATOOSA...WALKER AND NORTHERN DADE COUNTIES...
At 724 PM EDT, a severe thunderstorm was located near Fairview, or 9
miles south-southwest of Chattanooga, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lafayette, Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain,
La Fayette, Chattanooga Valley, Naomi, Noble, Wood Station, Blue
Spring, Wildwood, Fairview, Linwood, Beaumont, Chattanooga Valley,
New England, Cloudland Canyon State Park, Cooper Heights and Rock
Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3498 8527 3487 8521 3482 8513 3477 8514
3472 8517 3472 8514 3459 8521 3463 8540
3485 8556 3498 8540
TIME...MOT...LOC 2324Z 047DEG 7KT 3494 8532
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$607
WWUS52 KFFC 042342
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
742 PM EDT Sun Jun 4 2023
GAC047-083-295-042351-
/O.CAN.KFFC.SV.W.0176.000000T0000Z-230605T0000Z/
Catoosa GA-Walker GA-Dade GA-
742 PM EDT Sun Jun 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CATOOSA...WALKER
AND NORTHERN DADE COUNTIES IS CANCELLED...
The severe thunderstorms which prompted the warning have weakened.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 3498 8527 3487 8521 3482 8513 3477 8514
3472 8517 3472 8514 3459 8521 3463 8540
3485 8556 3498 8540
TIME...MOT...LOC 2337Z 048DEG 9KT 3491 8536
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:51 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 4, 3:51 PM EDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 351 PM EDT Sun Jun 4 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 331 PM EDT Sun Jun 4 2023 Active showers and thunderstorms firing this afternoon over north and western Georgia will continue into tonight as lobe of mid- level cyclonic vorticity shifts southwest from the Tennessee Valley into Alabama. Morning showers kept instability low over the Atlanta-area, but sufficient forcing combined with diurnal heating to get a few strong storms firing over mostly the northeast Georgia mountains. PoPs continue to be highest north and west of the I-85 corridor, with gradient towards lower/no chances south and east. Storms have the potential to organize into clusters, with strong to severe storms capable of producing damaging winds. A Marginal Risk of severe storms remains for north Georgia. Little change is expected with the overall mid- to upper-level pattern through the Short Term with the cutoff low over New England/Canadian Maritimes, however, models are less enthusiastic about dry air into the region as a result. Dew points through Monday are a degree or two higher than previous runs, generally settling into the upper 50s and low 60s. High temperatures will be in the mid to upper 80s Monday afternoon, and diurnal isolated to scattered showers and thunderstorms will be possible over north Georgia where better moisture is present. 31 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 331 PM EDT Sun Jun 4 2023 Overall weather pattern persists through the Long Term with large closed low over the Canadian Maritimes flinging waves of moisture into the Southeast region. Activity will largely be diurnal through Thursday when more substantial disturbance pushes through and clears the state by Friday. Temperatures will be seasonally warm, with the southern CWA rising into the low 90s by Tuesday. In the wake of the late-week system, cooler and drier conditions are expected into the weekend. 31 && .AVIATION... (18Z TAFS) Issued at 136 PM EDT Sun Jun 4 2023 Largely VFR expected through the period, except for brief MVFR in/near -RA. Light precip over ATL-area TAF sites should inhibit TS development this afternoon. At some TAF sites, have shortened TEMPO to 19-21Z, but at KATL, have removed it entirely. NE-E winds today will shift to the SE after 08Z, and then to the SW after 16-18Z. Speeds will be 10kt or less. Precip potential for Monday is too low to even include in a PROB30 at this time. SCT CU will develop mid morning. //ATL Confidence...18Z Update... Medium confidence on lower TS potential this afternoon/evening. High confidence on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 61 87 65 90 / 10 20 20 30 Atlanta 64 86 67 88 / 20 20 10 30 Blairsville 58 81 59 84 / 30 30 20 30 Cartersville 61 88 64 89 / 30 20 20 30 Columbus 64 89 66 91 / 20 10 10 30 Gainesville 61 85 66 89 / 20 30 20 30 Macon 61 89 67 92 / 10 10 10 30 Rome 62 88 65 90 / 40 20 20 30 Peachtree City 61 87 65 89 / 20 10 10 30 Vidalia 62 87 66 92 / 10 10 0 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...31 LONG TERM....31 AVIATION...31
Hazardous weather outlook, Jun 4, 5:32 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 532 PM EDT Sun Jun 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-052145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 532 PM EDT Sun Jun 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered showers and thunderstorms will continue to develop this afternoon/evening. The primary threats with any storms will be brief gusty winds, heavy rain, and cloud to ground lightning. An isolated severe storm is possible, with damaging winds being the main concern. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. Isolated to scattered mainly afternoon and evening thunderstorms are possible each day, through Thursday. A few better organized storms will be capable of producing strong winds, heavy rain and frequent cloud to ground lightning. Widespread severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jun 4, 7:00 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Sun Jun 4 2023
GAZ058-042330-
Butts GA-
700 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of central Butts County
through 730 PM EDT...
At 700 PM EDT, a strong thunderstorm was over Jackson, moving
southwest at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jackson, Jenkinsburg and McKibben.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3330 8407 3332 8407 3331 8406 3334 8403
3335 8403 3337 8400 3330 8390 3323 8404
3328 8410 3329 8409 3330 8410
TIME...MOT...LOC 2300Z 040DEG 15KT 3330 8399
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 4, 7:02 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Sun Jun 4 2023
GAZ090-091-042330-
Chattahoochee GA-Marion GA-
702 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of west central Marion
and southeastern Chattahoochee Counties through 730 PM EDT...
At 701 PM EDT, a strong thunderstorm was near Eelbeck/East Fort
Moore, or 9 miles northwest of Buena Vista, moving southwest at 15
mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cusseta, Christopher, Jamestown/South Fort Moore and Manta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3246 8463 3240 8457 3225 8466 3227 8487
3238 8482
TIME...MOT...LOC 2301Z 054DEG 12KT 3239 8465
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 4, 7:03 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT Sun Jun 4 2023
GAZ032-033-045-042330-
North Fulton GA-Cobb GA-DeKalb GA-
703 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of northwestern DeKalb,
southeastern Cobb and central Fulton Counties through 730 PM EDT...
At 703 PM EDT, a strong thunderstorm was over Brookhaven, or near
Decatur, moving west at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Decatur, Sandy Springs, Smyrna, Dunwoody, Chamblee,
Doraville, Clarkston, Stone Mountain, Avondale Estates, Pine Lake,
Tucker, Belvedere Park, North Decatur, North Atlanta, North Druid
Hills, Midtown, Grant Park-Zoo Atlanta, Candler-Mcafee and Druid
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3397 8429 3392 8426 3391 8425 3379 8416
3367 8433 3384 8453
TIME...MOT...LOC 2303Z 067DEG 32KT 3386 8434
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 4, 7:05 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Sun Jun 4 2023
GAZ079-080-091-042330-
Taylor GA-Marion GA-Talbot GA-
705 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of north central
Marion, southern Talbot and northwestern Taylor Counties through 730
PM EDT...
At 705 PM EDT, a strong thunderstorm was over Howard, or 9 miles
northwest of Butler, moving west at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler, Talbotton, Junction City, Geneva, Juniper, Baldwinville,
Baughville, Olive Branch, Po Biddy Crossroads, Howard, Marion
Estates, Prattsburg and Wesley Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3272 8431 3255 8425 3249 8459 3269 8469
TIME...MOT...LOC 2305Z 079DEG 26KT 3262 8438
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 4, 7:09 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
709 PM EDT Sun Jun 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM Hail 2 W Jackson 33.29N 84.01W
06/04/2023 E0.75 inch Butts GA Public
Report from mPING: Dime (0.75 in.).
&&Local storm report, Jun 4, 7:10 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
710 PM EDT Sun Jun 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM Hail 2 W Jackson 33.29N 84.01W
06/04/2023 E0.75 inch Butts GA Public
Report from mPING: Dime (0.75 in.).
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:15 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 4, 3:04 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jun 4, 3:08 PM EDT | Special Weather Statement | FFC | Union | 37 min |
| Jun 4, 3:13 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jun 4, 3:19 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 4, 3:31 PM EDT | Special Weather Statement | FFC | Gilmer | 29 min |
| Jun 4, 3:39 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Jun 4, 3:46 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jun 4, 4:00 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Jun 4, 4:02 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jun 4, 4:16 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jun 4, 4:29 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Jun 4, 4:38 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Jun 4, 4:57 PM EDT | Special Weather Statement | FFC | Dawson | 33 min |
| Jun 4, 5:03 PM EDT | Special Weather Statement | FFC | Lumpkin | 27 min |
| Jun 4, 5:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jun 4, 5:32 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Pickens | 28 min |
| Jun 4, 5:44 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jun 4, 6:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Jun 4, 6:02 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Jun 4, 6:14 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jun 4, 6:16 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jun 4, 6:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 4, 6:20 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| Jun 4, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper | 50 min |
| Jun 4, 6:27 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jun 4, 6:28 PM EDT | Special Weather Statement | FFC | Catoosa | 32 min |
| Jun 4, 6:31 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Jun 4, 6:35 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jun 4, 6:38 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Jun 4, 6:38 PM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Jun 4, 6:47 PM EDT | Special Weather Statement | FFC | Lamar | 28 min |
| Jun 4, 6:48 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
| Jun 4, 6:53 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 37 min |
| Jun 4, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe | 32 min |
| Jun 4, 6:58 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jun 4, 7:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Jun 4, 7:02 PM EDT | Special Weather Statement | FFC | Chattahoochee | 28 min |
| Jun 4, 7:03 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 27 min |
| Jun 4, 7:05 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Jun 4, 7:11 PM EDT | Special Weather Statement | FFC | Cobb, Fulton, Paulding | 34 min |
| Jun 4, 7:13 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jun 4, 7:15 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jun 4, 7:37 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jun 4, 7:40 PM EDT | Special Weather Statement | FFC | Dade, Walker | 35 min |
| Jun 4, 7:53 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.